# SDR C2XA11TY024

- Difficulty date: March 8, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 24,034 hours, 12,824 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W407001220
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TYS - ENGINE 2 FIRE DETECT FAIL MESSAGE APPEARED FOR APPROXIMATELY 10 SEC ON SHORT FINAL APPROACH.  MAINTENANCE REPAIRED WIRE W407-0012-20 NEAR CONNECTER PO 915 IAW EMB 145 SWPM 2021-00.  OPS CHECK GOOD AND WAS THEN RELEASED.
